# SDR IXXA11SMN041S

- Difficulty date: February 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 91,517 hours, 39,480 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Te Flap
- Part time: 91,517 hours, 39,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND RT WING INBD FLAP RIB CRACKED AT STA XF 129.000. REMOVED DAMAGED RIB.  FABRICATED NEW RIB.  PERFORMED HEAT TREATMENT. CLEANED, TREATED, PRIME AREA AND REPAIR PARTS. INSTALLED NEW RIB IAW SRM CHAP 57-7-1 FIGURE 2, SHEET 4, SRM 51-1-21, SRM 57-1-0 FIG 1, SRM 57-7-1 FIG 2, SHEET 4, ITEM "Q", DPS 4.710 REV."L", SRM 51-1-4, DPS 3.69-5 REV."U", SRM 51-1-1, DPS 7.00-1 REV."BL", SRM 51-1-8B, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0 AND SRM 51-3-1.
